It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


This message board is so helpful - I am new here as of today and the wealth of knowledge I have gained has been incredible.

I have an Autistic, ADD, Brain Damaged (result of medical negligence) child who has been on Ritalin now for about four months. I was at loathe to put him on it, but the specialist felt if we could make him concentrate a bit better perhaps the other two conditions he suffers from might not be quite so bad.

We got his dose up to 4 tablets a day of 10mgs each. All was good, in fact fabulous - the teachers all commented on the marked improvement they had seen in him. They knew when he was on it, and when he had missed a pill. We were happy up until about a month ago when he started to get very moody. Then he lost a lot of weight. Now he has severe chilblains on his little toes. I am wondering if the Ritalin is responsible for all this, perhaps upsetting his circulation thus the chilblains. As for the moodiness another post mentions this.

Any thoughts anyone?

Thanks heaps,

Kathie





All times are GMT -7. The time now is 07:37 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!